MathSciNet Relay Station
MathSciNet bibliographic data
MR2877463 91B02
Wang, Li; Sun, Shiwen; Xia, Chengyi Finite-time stability of multi-agent system in disturbed environment. Nonlinear Dynam. 67 (2012), no. 3, 2009–2016.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement